# SDR UPS09M54464

- Difficulty date: January 19, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, DROOPED LEADING EDGE AT XDLE 319 - XDLE 329 FOUND EXISTING REPAIR DOES NOT CORRELATE WITH SRM 27-10-00 FIG 30.  LT WING DROOP L/E TOP PANEL & ASSY REMOVED.  EXISTING DOUBLER REMOVED.  REPAIR DOUBLER FABRICATED USING MAT'L AMS 5518-0.100" THK HOLES DRILLED.  REPAIR PARTS INSTALLED PER SRM 57-10-00 FIG 30 VOL I, REV 40.  LT WING DROOP L/E ASSY & TOP PANEL INSTALLED.  FUNCTIONAL CHECK C/O AS PER AMM 27-80-10 REV 63.
